# SDR ASAA2017020219680

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 25,942 hours, 7,777 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO, THREE INCH CRACKS ON BOTTOM OF THE LT LOWER STAB SKIN AT HSS 138.70.  ACFT GROUNDED. FABRICATED FILLERS & DOUBLER & INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11, REPAIR 11.
